# SDR MASA200601011

- Difficulty date: April 4, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 20,027 hours, 15,553 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7327 IAD - APU FIRE WARNING AND AUTO SHUTDOWN IN FLIGHT.  MX PLACED APU ON MEL.  OP'S CHECK GOOD.
